# SDR MZZA2009111200114

- Difficulty date: November 5, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 35,468 hours, 13,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR OUTSIDE EMERGENCY LIGHT (INOP) OUT.  REPLACED BATTERY PACK AT CHARGER M1674 IAW AMM 33-51-06.  CHECKS NORMAL.
